MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL827 FLEX PLUS

RADIOMETER MEDICAL APS ABL827 FLEX PLUS
Model Number 393-801
Medical Device Problem Codes Incorrect Measurement (1383); High Readings (2459); Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, incorrect thb results was measured on two blood gas samples on abl827 flex plus analyzer ((b)(6)): sample # (b)(6): abl analyzer incorrect result: 27g/l, lab analyzer comparison result: 118g/l sample # 108567: abl analyzer incorrect result 121g/l, lab analyzer comparison result 67g/l sample # (b)(6) is considered false high and sample (b)(6) is considered false low.
 
Additional Manufacturer Narrative
Investigation concluded that no data indicates that there is errors on the oximetri module.Data points to possible air bubbles or cloth could be trapped inside the cuvette.These can be removed by doing persistent rinse of the liquid transport system.
 
Additional Manufacturer Narrative
Correction made to investigation finding and investigation conclusion codes.

Brand Name
ABL827 FLEX PLUS
Common Device Name
ABL827 FLEX PLUS
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
christoffer thaysen
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key16982134
Report Number3002807968-2023-00019
Device Sequence Number6762773
Product Code CHL
UDI-Device Identifier05700693938011
UDI-Public(01)05700693938011(10)754R2551N014
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-801
Device Catalogue Number393-801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer06/20/2023
07/17/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date06/29/2023
08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown